Operator quantization of dynamic systems with constraints of the
Doklady Akademii Nauk, Tome 296 (1987) no. 4, pp. 837-842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_4_a15,
author = {I. A. Batalin and E. S. Fradkin},
title = {Operator quantization of dynamic systems with constraints of the},
journal = {Doklady Akademii Nauk},
pages = {837--842},
year = {1987},
volume = {296},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_4_a15/}
}
I. A. Batalin; E. S. Fradkin. Operator quantization of dynamic systems with constraints of the. Doklady Akademii Nauk, Tome 296 (1987) no. 4, pp. 837-842. http://geodesic.mathdoc.fr/item/DAN_1987_296_4_a15/